Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have pain above hip and back constantly. Had neurofen and paracetamol with no help. What other solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
I have pain just above my hip, at the back. It is constant, very sharp and much worse when I lift my leg to drive or go up steps. Heir fen and paracetamol dull it but it does not go. 2 days and nights....
Not heir fen!
Posted Thu, 26 Apr 2012 in Back Pain
Answered by Dr. Andrew Rynne MD 1 hour later
Hi there.

Thank you for posting your question. I will do my best to help you.

What you describe here could have many causes. My first thoughts are however osteoarthritis of your hip joint.

The quickest way to sort this out would be for you to have x-rays of you hips (to compare one with the other) and of you LS spine. Nerve root compression is another possibility. A simple x-ray is the quickest and least expensive test to point you down the road of a definitive diagnosis.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor